I've been on these babies for about two weeks now, had the flu vaccine last week so I wouldn't count that for an idea of how the bg is going. This week however I've noticed a lot of lows, could it be the ACE's ? No difference in routine, food intake, ex and so on.
Some of the BP pills will mask low BG. here is a list.....
Thank you John, you should be on some kinda payroll, I’ll send you some scones.
I asked the doc to put me on these to protect my kidneys, I need to watch though because I have low bp anyway, so starting on a very small dose.
I took Nadolol (Corgard®) for years and it would hide my low blood sugar...
I'm on Cozaar which is an ARB inhibitor. It is also a BP med that protects kideny function but it works using a different mechanism than an ACE inhibitor. I started on the ACE inhibitor Lisinopril but ended up with side effects.
The bottom line is, less side effects, same primary effect, and I don't see Cozaar on any of the lists. Might be something you can talk to your doc about.
Thanks very much for this, there's no point taking something if there is a better alternative.